# SDR 98ZZZM690

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183US
- Make and model: Bag BAE146200A
- Aircraft serial: E2043
- System (JASC): 2150 · Cabin Cooling System
- Part: Bleed Air
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF CABIN AND COCKPIT FILLED WITH FUMES, SMELLED LIKE SOMETHING OVERHEATING, OCCURED WHEN SWITCHING FROM APU TO ENGINE BLEED AIR.  AIRCRAFT RETURNED TO DEN AND LANDED OVERWEIGHT.  COMPLETED PACK BURNOUT PROCEDURE PER MM ON BOTH ENG AND APU BLEED AIR, NO DISCREPANCIES NOTED.  COMPLIED WITH OVERWEIGHT LANDING INSPECTION.  (M)
